# SDR KCS2008F00006

- Difficulty date: July 27, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21097
- Engine: Pwa JT9D7J
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J

## Discrepancy

FIRE FAULT INDICATED ON P2 PANEL AFTER FLAPS UP.  B-LOOP INDICATION ON NR 4 ENG TEMP OFF SCALE HIGH (NACELLE).  FOLLOWED AOM PROCEDURE FOR ENG FIRE.  VISUALLY CHECKED FOR INDICATION OF FIRE.  NONE NOTED.  NO RESTART ATTEMPTS.  JETTISONED FUEL AND LANDED.  (S)
